Alert archive / Kansas / Winter Storm Watches in 2011
Winter Storm Watch 4, NWS Dodge City, KS
NWS Dodge City, KS issued this winter storm watch at Dec 17, 2011, 4:08 AM CST for 27 counties in Kansas. It took effect at Dec 19, 2011, 9:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 17, 2011, 4:08 AM CST (10:08 UTC)
- In effect from
- Dec 19, 2011, 9:00 AM CST
- Expired
- Dec 18, 2011, 3:58 PM CST
- In force
- Issued by
- NWS Dodge City, KS
All 27 counties
Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 22 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 10.1 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
342 WWUS43 KDDC 171008 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 408 AM CST SAT DEC 17 2011 ...MAJOR WINTER STORM POSSIBLE MONDAY AND MONDAY NIGHT... .A STORM SYSTEM WILL TRACK FROM SOUTHERN CALIFORNIA TODAY, THROUGH THE SOUTHERN ROCKIES THIS WEEKEND, REACHING THE SOUTHERN HIGH PLAINS REGION BY MONDAY. THIS STORM HAS THE POTENTIAL TO PRODUCE SIGNIFICANT SNOW ACROSS THE AREA ON MONDAY AND MONDAY NIGHT. KSZ030-031-043>046-061>066-074>081-084>090-171815- /O.NEW.KDDC.WS.A.0004.111219T1500Z-111220T1800Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON... MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 408 AM CST SAT DEC 17 2011 /308 AM MST SAT DEC 17 2011/ ...WINTER STORM WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * TIMING...ACCUMULATING SNOW COULD BEGIN AS EARLY AS MONDAY MORNING WEST OF HIGHWAY 283. ACCUMULATING SNOW WOULD THEN SPREAD EASTWARD ACROSS THE REST OF THE AREA DURING THE AFTERNOON. * MAIN IMPACT...WIDESPREAD SNOWFALL OF OF 4 TO 8 INCHES IS POSSIBLE WITH LOCALLY HIGHER SNOWFALL AMOUNTS UP TO 10 INCHES. NORTHWEST WINDS IN THE 25 TO 35 MPH RANGE WITH GUSTS TO NEAR 40 MPH WOULD PRODUCE BLOWING SNOW, MAKING TRAVEL DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ RUSSELL
5 follow-up statements
638 WWUS43 KDDC 171801 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1201 PM CST SAT DEC 17 2011 ...MAJOR WINTER STORM POSSIBLE MONDAY AND MONDAY NIGHT... .A STORM SYSTEM WILL TRACK FROM SOUTHERN CALIFORNIA TODAY... THROUGH THE SOUTHERN ROCKIES THIS WEEKEND...REACHING THE SOUTHERN HIGH PLAINS REGION BY MONDAY. THIS STORM HAS THE POTENTIAL TO PRODUCE SIGNIFICANT SNOW ACROSS THE SOUTHWEST AND SOUTH CENTRAL KANSAS ON MONDAY INTO TUESDAY MORNING. KSZ030-031-043>046-061>066-074>081-084>090-180315- /O.CON.KDDC.WS.A.0004.111219T1500Z-111220T1800Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON... MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 1201 PM CST SAT DEC 17 2011 /1101 AM MST SAT DEC 17 2011/ ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * TIMING...ACCUMULATING SNOW COULD BEGIN AS EARLY AS MONDAY MORNING NEAR ELKHART TO SUBLETTE AND LIBERAL THEN SPREAD ACROSS THE REST OF SOUTHWEST AND SOUTH CENTRAL KANSAS DURING THE AFTERNOON AND EVENING. MUCH OF THE HEAVY SNOW SHOULD BE ENDING FROM WEST TO EAST DURING TUESDAY MORNING. * MAIN IMPACT...WIDESPREAD SNOWFALL OF OF 4 TO 8 INCHES IS POSSIBLE WITH LOCALLY HIGHER SNOWFALL AMOUNTS UP TO 10 INCHES. NORTHWEST WINDS IN THE 25 TO 35 MPH RANGE WITH GUSTS TO NEAR 40 MPH WOULD PRODUCE BLOWING SNOW MAKING TRAVEL DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ 06
178 WWUS43 KDDC 172338 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 538 PM CST SAT DEC 17 2011 ...MAJOR WINTER STORM EXPECTED LATE MONDAY THROUGH TUESDAY... .A STORM SYSTEM WILL TRACK FROM SOUTHERN CALIFORNIA TODAY... THROUGH THE SOUTHERN ROCKIES THIS WEEKEND...REACHING THE SOUTHERN HIGH PLAINS REGION BY MONDAY. THIS STORM IS EXPECTED TO PRODUCE SIGNIFICANT SNOW AND STRONG NORTH WINDS ACROSS MUCH OF WEST CENTRAL...SOUTHWEST...AND PORTIONS OF SOUTH CENTRAL KANSAS. KSZ030-031-043>046-061>066-074>081-084>090-181000- /O.CON.KDDC.WS.A.0004.111219T1500Z-111220T1800Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON... MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 538 PM CST SAT DEC 17 2011 /438 PM MST SAT DEC 17 2011/ ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * TIMING...ACCUMULATING SNOW COULD BEGIN AS EARLY AS MONDAY MORNING NEAR ELKHART TO SUBLETTE AND LIBERAL THEN SPREAD ACROSS THE REST OF SOUTHWEST...WEST CENTRAL...AND SOUTH CENTRAL KANSAS DURING THE AFTERNOON AND EVENING. MUCH OF THE HEAVY SNOW SHOULD BE ENDING FROM WEST TO EAST BY TUESDAY AFTERNOON. * SNOWFALL...WIDESPREAD 4 TO 8 INCHES OF SNOW IS EXPECTED. A NARROWER AXIS OF SIGNIFICANT SNOW...WITH ACCUMULATIONS OF 6 TO 12 INCHES...IS ALSO ANTICIPATED. SOME ISOLATED LOCATIONS WITHIN THE HEAVY AXIS MAY SEE AMOUNTS GREATER THAN ONE FOOT. THE AXIS OF THE GREATEST ACCUMULATION WILL BE TIED TO SMALLER SCALE ASPECTS OF THE STORM WHICH ARE VERY DIFFICULT TO PINPOINT AT THIS TIME...HOWEVER THE BEST INDICATION IS THAT THE HEAVIEST AXIS OF SNOW WILL EXTEND ALONG ROUGHLY THE HIGHWAY 56 CORRIDOR FROM ELKHART TO SUBLETTE...TO DODGE CITY TO LARNED. * OTHER IMPACTS...NORTH WINDS OF 20 TO 30 MPH WILL ACCOMPANY THE SNOW FOR MUCH OF THE STORM. THERE WILL BE PERIODS OF EVEN HIGHER WINDS WHERE FREQUENT GUSTS WILL RANGE 35 TO 45 MPH. THIS STRENGTH OF WIND WILL PROMOTE WHITEOUT CONDITIONS IN SIGNIFICANT...VERY DANGEROUS BLOWING AND DRIFTING SNOW. A BLIZZARD WATCH OR WARNING MAY BE CONSIDERED IN FUTURE FORECAST UPDATES AS CONFIDENCE INCREASES IN THE FORECAST WIND SPEEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ UMSCHEID
072 WWUS43 KDDC 180917 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 317 AM CST SUN DEC 18 2011 ...MAJOR WINTER STORM EXPECTED LATE MONDAY THROUGH TUESDAY... .A STORM SYSTEM WILL TRACK FROM EXTREME SOUTHERN CALIFORNIA ACROSS SOUTHERN ARIZONA TODAY...REACHING THE SOUTHERN HIGH PLAINS REGION BY MONDAY. THIS STORM IS EXPECTED TO PRODUCE SIGNIFICANT SNOW AND STRONG NORTH WINDS ACROSS MUCH OF WEST CENTRAL...SOUTHWEST...AND PORTIONS OF SOUTH CENTRAL KANSAS. KSZ063>065-075>080-084>088-181730- /O.CAN.KDDC.WS.A.0004.111219T1500Z-111220T1800Z/ /O.NEW.KDDC.BZ.A.0001.111219T1500Z-111220T1800Z/ FINNEY-HODGEMAN-PAWNEE-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- MORTON-STEVENS-SEWARD-MEADE-CLARK- INCLUDING THE CITIES OF...GARDEN CITY...KALVESTA...JETMORE... HANSTON...LARNED...BURDETT...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...ELKHART...RICHFIELD...HUGOTON...MOSCOW... LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA 317 AM CST SUN DEC 18 2011 ...BLIZZARD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... ...WINTER STORM WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A BLIZZARD WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * TIMING...ACCUMULATING SNOW COULD BEGIN AS EARLY AS MONDAY MORNING NEAR ELKHART TO SUBLETTE AND LIBERAL THEN SPREAD ACROSS THE REST OF SOUTHWEST...WEST CENTRAL...AND SOUTH CENTRAL KANSAS DURING THE AFTERNOON AND EVENING. MUCH OF THE HEAVY SNOW SHOULD BE ENDING FROM WEST TO EAST BY TUESDAY AFTERNOON. * SNOWFALL...WIDESPREAD 6 TO 9 INCHES OF SNOW IS EXPECTED. A NARROWER AXIS OF SIGNIFICANT SNOW...WITH ACCUMULATIONS OF 9 TO 12 INCHES...IS ALSO ANTICIPATED. SOME ISOLATED LOCATIONS WITHIN THE HEAVY AXIS MAY SEE AMOUNTS GREATER THAN ONE FOOT. THE AXIS OF THE GREATEST ACCUMULATION WILL BE TIED TO SMALLER SCALE ASPECTS OF THE STORM WHICH ARE VERY DIFFICULT TO PINPOINT AT THIS TIME...HOWEVER THE BEST INDICATION IS THAT THE HEAVIEST AXIS OF SNOW WILL EXTEND ALONG ROUGHLY THE HIGHWAY 56 CORRIDOR FROM SUBLETTE...TO DODGE CITY TO LARNED. * OTHER IMPACTS...NORTH WINDS OF 25 TO 30 MPH WILL ACCOMPANY THE SNOW FOR MUCH OF THE STORM. THERE WILL BE PERIODS OF EVEN HIGHER WINDS WHERE FREQUENT GUSTS WILL RANGE 35 TO 45 MPH. THIS STRENGTH OF WIND WILL PROMOTE WHITEOUT CONDITIONS IN SIGNIFICANT...VERY DANGEROUS BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITEOUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. && $$ KSZ030-031-043>046-061-062-066-074-081-089-090-181730- /O.CON.KDDC.WS.A.0004.111219T1500Z-111220T1800Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-STAFFORD-STANTON- PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...PRATT...COLDWATER... PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 317 AM CST SUN DEC 18 2011 /217 AM MST SUN DEC 18 2011/ ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * TIMING...ACCUMULATING SNOW COULD BEGIN AS EARLY AS MONDAY MORNING NEAR ELKHART TO SUBLETTE AND LIBERAL THEN SPREAD ACROSS THE REST OF SOUTHWEST...WEST CENTRAL...AND SOUTH CENTRAL KANSAS DURING THE AFTERNOON AND EVENING. MUCH OF THE HEAVY SNOW SHOULD BE ENDING FROM WEST TO EAST BY TUESDAY AFTERNOON. * SNOWFALL...WIDESPREAD 4 TO 8 INCHES OF SNOW IS EXPECTED. A NARROWER AXIS OF SIGNIFICANT SNOW...WITH ACCUMULATIONS OF 6 TO 12 INCHES...IS ALSO ANTICIPATED. * OTHER IMPACTS...NORTH WINDS OF 20 TO 30 MPH WILL ACCOMPANY THE SNOW FOR MUCH OF THE STORM. THERE WILL BE PERIODS OF EVEN HIGHER WINDS WHERE GUSTS WILL RANGE 35 TO 45 MPH. THIS STRENGTH OF WIND WILL PROMOTE NEAR WHITEOUT CONDITIONS IN SIGNIFICANT...VERY DANGEROUS BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ 18
744 WWUS43 KDDC 181430 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 830 AM CST SUN DEC 18 2011 ...MAJOR WINTER STORM EXPECTED LATE MONDAY THROUGH TUESDAY... .A STORM SYSTEM WILL TRACK FROM EXTREME SOUTHERN CALIFORNIA ACROSS SOUTHERN ARIZONA TODAY...REACHING THE SOUTHERN HIGH PLAINS REGION BY MONDAY. THIS STORM IS EXPECTED TO PRODUCE SIGNIFICANT SNOW AND STRONG NORTH WINDS ACROSS MUCH OF WEST CENTRAL... SOUTHWEST...AND PORTIONS OF SOUTH CENTRAL KANSAS. KSZ063>065-075>080-084>088-182230- /O.CON.KDDC.BZ.A.0001.111219T1500Z-111220T1800Z/ FINNEY-HODGEMAN-PAWNEE-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- MORTON-STEVENS-SEWARD-MEADE-CLARK- INCLUDING THE CITIES OF...GARDEN CITY...KALVESTA...JETMORE... HANSTON...LARNED...BURDETT...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...ELKHART...RICHFIELD...HUGOTON...MOSCOW... LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA 830 AM CST SUN DEC 18 2011 ...BLIZZARD WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... A BLIZZARD WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * TIMING...ACCUMULATING SNOW COULD BEGIN AS EARLY AS MONDAY MORNING NEAR ELKHART TO SUBLETTE AND LIBERAL THEN SPREAD ACROSS THE REST OF SOUTHWEST...WEST CENTRAL...AND SOUTH CENTRAL KANSAS DURING THE AFTERNOON AND EVENING. MUCH OF THE HEAVY SNOW SHOULD BE ENDING FROM WEST TO EAST BY TUESDAY AFTERNOON. * SNOWFALL...WIDESPREAD 6 TO 9 INCHES OF SNOW IS EXPECTED. A NARROWER AXIS OF SIGNIFICANT SNOW...WITH ACCUMULATIONS OF 9 TO 12 INCHES...IS ALSO ANTICIPATED. SOME ISOLATED LOCATIONS WITHIN THE HEAVY AXIS MAY SEE AMOUNTS GREATER THAN ONE FOOT. THE AXIS OF THE GREATEST ACCUMULATION WILL BE TIED TO SMALLER SCALE ASPECTS OF THE STORM WHICH ARE VERY DIFFICULT TO PINPOINT AT THIS TIME...HOWEVER THE BEST INDICATION IS THAT THE HEAVIEST AXIS OF SNOW WILL EXTEND ALONG ROUGHLY THE HIGHWAY 56 CORRIDOR FROM SUBLETTE...TO DODGE CITY TO LARNED. * OTHER IMPACTS...NORTH WINDS OF 25 TO 30 MPH WILL ACCOMPANY THE SNOW FOR MUCH OF THE STORM. THERE WILL BE PERIODS OF EVEN HIGHER WINDS WHERE FREQUENT GUSTS WILL RANGE 35 TO 45 MPH. THIS STRENGTH OF WIND WILL PROMOTE WHITEOUT CONDITIONS IN SIGNIFICANT...VERY DANGEROUS BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITEOUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. && $$ KSZ030-031-043>046-061-062-066-074-081-089-090-182230- /O.CON.KDDC.WS.A.0004.111219T1500Z-111220T1800Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-STAFFORD-STANTON- PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...PRATT...COLDWATER... PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 830 AM CST SUN DEC 18 2011 /730 AM MST SUN DEC 18 2011/ ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * TIMING...ACCUMULATING SNOW COULD BEGIN AS EARLY AS MONDAY MORNING NEAR ELKHART TO SUBLETTE AND LIBERAL THEN SPREAD ACROSS THE REST OF SOUTHWEST...WEST CENTRAL...AND SOUTH CENTRAL KANSAS DURING THE AFTERNOON AND EVENING. MUCH OF THE HEAVY SNOW SHOULD BE ENDING FROM WEST TO EAST BY TUESDAY AFTERNOON. * SNOWFALL...WIDESPREAD 4 TO 8 INCHES OF SNOW IS EXPECTED. A NARROWER AXIS OF SIGNIFICANT SNOW...WITH ACCUMULATIONS OF 6 TO 12 INCHES...IS ALSO POSSIBLE. * OTHER IMPACTS...NORTH WINDS OF 20 TO 30 MPH WILL ACCOMPANY THE SNOW FOR MUCH OF THE STORM. THERE WILL BE PERIODS OF EVEN HIGHER WINDS WHERE GUSTS WILL RANGE 35 TO 45 MPH. THIS STRENGTH OF WIND WILL PROMOTE NEAR WHITEOUT CONDITIONS IN SIGNIFICANT...VERY DANGEROUS BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
858 WWUS43 KDDC 182158 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 358 PM CST SUN DEC 18 2011 ...BLIZZARD TO NEAR BLIZZARD CONDITIONS EXPECTED MONDAY THROUGH NOON TUESDAY... .A STRONG STORM SYSTEM WILL TRACK FROM EXTREME SOUTHERN CALIFORNIA ACROSS SOUTHERN ARIZONA TONIGHT...REACHING THE SOUTHERN HIGH PLAINS REGION BY MONDAY. THIS STORM IS EXPECTED TO PRODUCE SIGNIFICANT SNOW AND STRONG NORTH WINDS WITH NEAR NEAR WHITEOUT CONDITIONS ACROSS MUCH OF WEST CENTRAL...SOUTHWEST...AND PORTIONS OF SOUTH CENTRAL KANSAS. KSZ063>065-075>080-084>088-191200- /O.UPG.KDDC.BZ.A.0001.111219T1500Z-111220T1800Z/ /O.NEW.KDDC.BZ.W.0001.111219T1500Z-111220T1800Z/ FINNEY-HODGEMAN-PAWNEE-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- MORTON-STEVENS-SEWARD-MEADE-CLARK- INCLUDING THE CITIES OF...GARDEN CITY...KALVESTA...JETMORE... HANSTON...LARNED...BURDETT...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...ELKHART...RICHFIELD...HUGOTON...MOSCOW... LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA 358 PM CST SUN DEC 18 2011 ...BLIZZARD WARNING IN EFFECT FROM 9 AM MONDAY TO NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 9 AM MONDAY TO NOON CST TUESDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. * TIMING...ACCUMULATING SNOW COULD BEGIN AS EARLY AS MONDAY MORNING NEAR ELKHART TO SUBLETTE AND LIBERAL THEN SPREAD ACROSS THE REST OF SOUTHWEST...WEST CENTRAL...AND SOUTH CENTRAL KANSAS DURING THE AFTERNOON AND EVENING. MUCH OF THE HEAVY SNOW SHOULD COME TO AN END FROM WEST TO EAST BY TUESDAY AFTERNOON. * SNOWFALL...WIDESPREAD 6 TO 9 INCHES OF SNOW IS EXPECTED. A NARROWER AXIS OF HIGHER AMOUNTS...WITH ACCUMULATIONS OF 9 TO 12 INCHES...IS ALSO ANTICIPATED. ISOLATED LOCATIONS WITHIN THE HEAVY SNOWFALL AXIS MAY SEE AMOUNTS GREATER THAN ONE FOOT...WILL EXTEND GENERALLY ALONG AND JUST NORTH OF THE HIGHWAY 56 CORRIDOR FROM SUBLETTE...TO DODGE CITY TO LARNED. * OTHER IMPACTS...NORTH WINDS OF 25 TO 30 MPH WILL ACCOMPANY THE SNOW FOR MUCH OF THE STORM. THERE WILL BE PERIODS OF EVEN HIGHER WINDS WHERE FREQUENT GUSTS WILL RANGE 35 TO 45 MPH. THE STRENGTH OF WIND WILL PROMOTE WHITEOUT CONDITIONS IN AREAS OF BLOWING AND DRIFTING SNOW. EAST TO WEST ROADS WILL BE VULNERABLE TO VERY LARGE DRIFTS THAT MAY BLOCK ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ KSZ030-031-043>046-061-062-066-074-191200- /O.UPG.KDDC.WS.A.0004.111219T1500Z-111220T1800Z/ /O.NEW.KDDC.BZ.W.0001.111219T1500Z-111220T1800Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-STAFFORD-STANTON- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY 358 PM CST SUN DEC 18 2011 /258 PM MST SUN DEC 18 2011/ ...BLIZZARD WARNING IN EFFECT FROM 9 AM CST /8 AM MST/ MONDAY TO NOON CST /11 AM MST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ MONDAY TO NOON CST /11 AM MST/ TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...ACCUMULATING SNOW COULD BEGIN AS EARLY AS MONDAY MORNING NEAR ELKHART TO SUBLETTE AND LIBERAL THEN SPREAD ACROSS THE REST OF SOUTHWEST...WEST CENTRAL...AND SOUTH CENTRAL KANSAS DURING THE AFTERNOON AND EVENING. MUCH OF THE HEAVY SNOW SHOULD COME TO AN END FROM WEST TO EAST BY TUESDAY AFTERNOON. * SNOWFALL...WIDESPREAD 4 TO 8 INCHES OF SNOW IS EXPECTED. A NARROWER AXIS OF SIGNIFICANT SNOW...WITH ACCUMULATIONS OF 6 TO 12 INCHES...IS ALSO POSSIBLE. * OTHER IMPACTS...NORTH WINDS OF 20 TO 30 MPH WILL ACCOMPANY THE SNOW FOR MUCH OF THE STORM. THERE WILL BE PERIODS OF EVEN HIGHER WINDS WHERE GUSTS WILL RANGE 35 TO 45 MPH. THE STRENGTH OF WIND WILL PROMOTE NEAR WHITEOUT CONDITIONS IN AREAS OF BLOWING AND DRIFTING SNOW. EAST TO WEST ROADS WILL BE VULNERABLE TO VERY LARGE DRIFTS THAT MAY BLOCK ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ KSZ081-089-090-191200- /O.UPG.KDDC.WS.A.0004.111219T1500Z-111220T1800Z/ /O.NEW.KDDC.WW.Y.0011.111219T2100Z-111220T1800Z/ PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...PRATT...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 358 PM CST SUN DEC 18 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM MONDAY TO NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 3 PM MONDAY TO NOON CST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...ACCUMULATING SNOW COULD BEGIN BY MONDAY EVENING ACROSS SOUTH CENTRAL KANSAS. MUCH OF THE SNOW SHOULD BE TAPERING OFF BY TUESDAY AFTERNOON. * SNOWFALL...WIDESPREAD 2 TO 5 INCHES OF SNOW IS EXPECTED. LOCALLY HIGHER AMOUNTS IN EXCESS OF 6 INCHES ARE POSSIBLE. * OTHER IMPACTS...NORTH WINDS OF 20 TO 30 MPH WILL ACCOMPANY THE SNOW FOR MUCH OF THE STORM. THERE WILL BE PERIODS OF EVEN HIGHER WINDS WHERE GUSTS WILL RANGE 35 TO 45 MPH. THE STRENGTH OF WIND WILL PROMOTE PERIODS OF LOW VISIBILITIES IN BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ 06/32/36
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this winter storm watch went out at Dec 17, 3:46 AM CST, 22 minutes earlier.
Area forecast discussion, Dec 17, 3:46 AM CST, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 346 AM CST SAT DEC 17 2011 .DISCUSSION... DAYS 1-2... AT 00Z SATURDAY A 700-500MB UPPER LEVEL LOW WAS POSITIONED OVER NORTHERN BAJA CALIFORNIA. A 300MB JET STREAK WAS LOCATED IN THE SOUTHEAST QUADRANT OF THIS UPPER LOW WITH THE LATEST SATELLITE LOOP INDICATING SOME TROPICAL MOISTURE WAS BEGINNING TO MOVE NORTHEAST OUT OF OLD MEXICO AND ACROSS SOUTHEAST ARIZONA AND SOUTHERN NEW MEXICO. MODELS THIS MORNING WERE IN GOOD AGREEMENT WITH KEEPING THIS UPPER LOW NEARLY STATIONARY OVER THE NEXT 24 HOURS AND THEN MOVING THIS SYSTEM EASTWARD ACROSS SOUTHERN ARIZONA ON SUNDAY. AHEAD OF THIS UPPER LOW THE TROPICAL MOISTURE WILL CONTINUE TO SPREAD NORTHEAST ACROSS NEW MEXICO AND BY SUNDAY BEGIN TO SPREAD INTO PORTIONS OF SOUTHWEST KANSAS. THIS INCREASE IN HIGH CLOUDS LATE SUNDAY MAY HOLD TEMPERATURES DOWN SOME BUT BASED ON THE 850MB TEMPERATURES AT 00Z MONDAY RANGING FROM +7 TO NEAR +10C IT APPEARS HIGHS SUNDAY AFTERNOON WILL STILL CLIMB TO AROUND 60 DEGREES FOR MUCH OF SOUTHWEST AND SOUTH CENTRAL KANSAS. ON SUNDAY NIGHT CLOUDS/MOISTURE WILL INCREASE AND LOWER AS OUR UPPER LOW FINALLY STARTS TO MOVE ACROSS SOUTHERN NEW MEXICO. MODEL SOUNDINGS DO SUGGEST THAT SOME VERY LIGHT PRECIPITATION MAY DEVELOP TOWARDS DAYBREAK NEAR THE OKLAHOMA BORDER BUT FURTHER NORTH THE LIFT REMAINS WEAK AND MOISTURE IS CONFINED AT OR ABOVE THE 700MB LEVEL. WILL THEREFORE BEGIN TO BACK OFF ON PRECIPITATION CHANCES SUNDAY NIGHT BUT WILL CONTINUE TO FAVOR THE WARMER LOWS CURRENTLY IN THE GRIDS FOR SOUTHWEST AND SOUTH CENTRAL KANSAS GIVEN THE INCREASE IN CLOUD COVER. AS FOR TEMPERATURES TODAY...MODELS SOUNDINGS SUGGESTING A MIXING HEIGHT NEAR THE 875MB LEVEL. THE MIX DOWN TEMPERATURES FROM THIS LEVEL YIELDS HIGHS WITHIN ONLY A DEGREE OR TWO AWAY FROM THE PREVIOUS FORECAST OF 50 TO 55 DEGREES SO NO MAJOR ADJUSTMENTS TO THE TEMPERATURES TODAY ARE ANTICIPATE. DAYS 3-7... ALL OF THE OPERATIONAL MODELS ARE IN EXCELLENT AGREEMENT ON THE MAIN SYNOPTIC AND FEATURES FOR A SIGNIFICANT WINTER STORM ON MONDAY INTO EARLY TUESDAY. THE REGION SHOULD SEE A MIX OF RAIN AND PERHAPS ISOLATED TO WIDELY SCATTERED THUNDERSTORMS EARLY ON MONDAY AS THE WARM CONVEYOR BELT CONTRIBUTES TO WEAK UPRIGHT INSTABILITY ACROSS THE TEXAS PANHANDLE AND INTO WESTERN AND CENTRAL OKLAHOMA. THE LARGER CAPES AND RESULTANT STRONGER DEEPER CONVECTION APPEARS HOWEVER TO BE RELEGATED WELL TO THE SOUTHEAST OF THE AREA IN NORTHERN TEXAS; PROBABLY TOO FAR AWAY TO DESTROY POTENTIAL VORTICITY ASSOCIATED WITH THE INCOMING MID LEVEL CYCLONE. DEEP COLD AIR BETWEEN 700 AND 500 MB IN THE -6 AND COLDER RANGE WOULD SUPPORT DENDRITIC GROWTH FOR HEAVY SNOW PRODUCTION BY MONDAY AFTERNOON INTO TUESDAY NIGHT. A LOOK AT THE MODEL QPF FIELDS IN THE VICINITY OF THE WARM FRONTOGENETICAL ZONE IS IMPRESSIVE AND WOULD DEFINITELY SUPPORT LARGE SNOWFALL TOTALS. MID LEVEL FRONTOGENESIS WOULD LIKELY BECOME VERY INTENSE BY EARLY MONDAY MORNING WITH THE COLD FRONT APPROACHING RAPIDLY FROM THE NORTH, AND WEAKEN BUT BECOME STEADY AND DEEP BY THE AFTERNOON HOURS. IN FACT THE GFS CROSS SECTIONS FOR MONDAY SHOW AN EXTREMELY IMPRESSIVE INCREASING OMEGA FIELD ASSOCIATED WITH THE UPWARD AGEOSTROPHIC VERTICAL CIRCULATION THAT PERSISTS THROUGH TUESDAY MORNING. MODEL CROSS SECTIONS ALSO INDICATE CONDITIONALLY SYMMETRIC UNSTABLE LAYERS BASED ON NEGATIVE EPV, WHICH SHOULD SUPPORT SEVERAL ROUNDS OF BANDED SNOW. AS A RESULT WE'LL ISSUE A WINTER STORM WATCH FOR THE PERIOD BEGINNING AS EARLY AS MONDAY MORNING, SINCE THE ONSET OF PROBLEMATIC SNOWS MIGHT BE POSSIBLE IN THE FAR WESTERN COUNTIES DURING THE MORNING HOURS. THE SLOW PROGRESSION OF THE UPPER DIFLUENT FLOW SUPPORTS ABOUT 12 HOURS OF LIFT FOLLOWED BY STRONG WINDS. SNOW AND BLOWING SNOW MIGHT STILL BE ONGOING LATE TUESDAY MORNING IN THE EASTERN OR SOUTHEASTERN COUNTIES, SO WE WILL EXTEND THE ENDING OF THE WATCH PERIOD UNTIL 18 TUESDAY. THE REMAINDER OF THE FORECAST IS A RELATIVELY COLD ONE, ASSUMING SNOW ON THE GROUND ACROSS THE FORECAST AREA AND THE CURRENT COLD AIR MASS WE SEE RIGHT NOW ACROSS THE NORTHERN PLAINS THAT WILL HAVE TROUBLE GETTING READILY MODIFIED. THE GFS ENSEMBLE MEAN REMAINS IN A FAIRLY COLD NORTHWEST FLOW PATTERN FOR THE CENTRAL UNITED STATES THROUGH ABOUT 150 HOURS. && .AVIATION... FOR THE 06Z TAF ISSUANCE... SURFACE WINDS AT OR BELOW 10 KNOTS ARE EXPECTED TO CONTINUE THROUGH FRIDAY AS A WEAK PRESSURE GRADIENT WILL REMAIN OVER THE CENTRAL PLAINS. -UMSCHEID && .PRELIMINARY POINT TEMPS/POPS... DDC 54 28 61 37 / 0 0 10 20 GCK 52 27 60 35 / 0 0 10 10 EHA 53 30 61 35 / 0 0 10 20 LBL 54 28 61 38 / 0 0 10 20 HYS 52 27 59 34 / 0 0 10 10 P28 55 31 59 43 / 0 10 10 30 && .DDC WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM MONDAY MORNING THROUGH TUESDAY MORNING FOR KSZ030-031-043>046-061>066-074>081-084>090. && FN18/33
Hazardous weather outlook, Dec 16, 5:50 AM CST, 22 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE DODGE CITY KS 550 AM CST FRI DEC 16 2011 KSZ030-031-043>046-061>066-074>081-084>090-171200- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 550 AM CST FRI DEC 16 2011 /450 AM MST FRI DEC 16 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER STORM SYSTEM WILL AFFECT THE REGION SUNDAY NIGHT INTO EARLY TUESDAY. THE POTENTIAL EXISTS FOR A PERIOD OF VISIBILITY REDUCING DRIZZLE AND DENSE FOG SUNDAY NIGHT. THIS WOULD THEN BE FOLLOWED UP BY ACCUMULATING SNOW ON MONDAY AND MONDAY NIGHT AS THE STORM TRACKS SOUTH OF SOUTHWEST KANSAS AND COLDER AIR MOVES SOUTH INTERACTING WITH THE LOW. A LARGE DEGREE OF UNCERTAINTY REMAINS CONCERNING THE TRACK OF THE SYSTEM WHICH WILL HAVE A SIGNIFICANT IMPACT ON WHERE THE MOST HAZARDOUS WINTER WEATHER WILL OCCUR MONDAY AND MONDAY NIGHT, SO CHECK BACK OFTEN FOR UPDATES CONCERNING THIS POTENTIAL WINTER WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 33
Nearby
Winter Storm Watches in Kansas, 2011Every winter storm watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.